# SDR DALA2017032802464

- Difficulty date: March 27, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 67,506 hours, 49,611 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, CRACKED LWR MLG SUPPORT STA XCW 104, ALSO LOOSE FASTENERS. CRACKED LWR MLG SUPPORT STA XCW 104, ALSO LOOSE FASTENERS. (LW), WERE REPAIRED PER ETI -88-17-087 REV 6 & ERA 556328-14 REV ORIGINAL.
